20 avenue des Buttes de Coësmes - CS 70839
35708 Rennes Cedex 7 FRANCE
Membre du laboratoire IRMAR http://irmar.univ-rennes1.fr/ (UMR 6625)
Membre du Département de Mathématiques : Bâtiment 2 - 3ème étage - Bureau 305
Three models of non-periodic fibrous materials obtained by homogenization, M2AN, Mod. Math. Ana. Num., 27(6) (1993), 759-775.
Homogenization of a non-periodic material, J. Math. Pures Appl.,73 (1994), 47-66.
Corrector for the homogenization of a laminate, Advances Mat. Sci. Appl., 4 (2) (1994), 357-379.
H-convergence for perforated domains, with A. Damlamian & P. Donato, in Nonlinear Par. Dif. Equ. & App., Collège de France Seminar XIII, D. Cioranescu & J.L. Lions eds., Pitman Res. Notes in Math. Ser., Longman, New York, 391 (1998), 62-100.
Multiscale convergence and reiterated homogenisation, with G. Allaire, Proc. Royal Soc. Edin., 126A (1996), 297-342.
Homogenization of some weakly connected materials, Ricerche di Matematica, 47 (1) (1998), 51-94.
Homogenization of perforated laminates, Applicable Analysis, 67 (1997), 21-57.
The Poincaré-Wirtinger inequality for the homogenization in perforated domains, Boll. Uni. Mate. Ital., 11-B (7) (1997), 53-82.
Homogenization of the torsion problem and the Neumann problem in non-regular periodically perforated domains, M3AS, 7 (6) (1997), 847-870.
Homogenization of two randomly weakly connected materials, with L. Mazliak, Portugaliae Mathematica,55 (2) (1998), 187-207.
Convergence of the spectrum of a weakly connected domain, Ann. Mate. Pura Appl., 177 (4) (1999), 1-35.
Optimal conditions of convergence and effects of anisotropy in the homogenization of non-uniformly elliptic problems, Asymptotic Analysis, 25 (2001), 271-297.
Increase of dimension by homogenization, Potential Analysis, 14 (3) (2001), 233-268.
Homogenization of a class of non-uniformly elliptic monotone operators, Nonlinear Analysis T.M.A., 48 (2002), 137-158.
Non-Markovian quadratic forms obtained by homogenization, Boll. Uni. Mate. Ital. 6-B (8) (2003), 323-337.
Homogenization of non-uniformly bounded operators, Arch. Rat. Mech. Ana., 164 (2002), 73-101.
Fibered microstructures for some nonlocal Dirichlet forms,, with N. Tchou, Ann. Scu. Norm. Sup. Pisa Cl. Sci, 30 (4) (2001), 681-711.
Homogenization in general periodically perforated domains by a spectral approach, Calc. Var. Part. Diff. Equa., 15 (2002), 1-24.
Boundary effects in fibered reinforced media, with N. Tchou, C.R.A.S. Paris, 333 Série I (2001), 173-177.
A new approach for the homogenization of high-conductivity periodic problems. Application to a general distribution of one directional fibers, SIAM J. Math. Anal., 35 (1) (2003), 33-60.
Is it wise to keep laminating ?, with V. Nesi, ESAIM: Con. Opt. Cal. Var., 10 (2004), 452-477.
Homogenization of the Stokes equations with high-contrast viscosity, J. Math. Pures Appl., 82 (7) (2003), 843-876.
Change of sign of the corrector's determinant for homogenization in three-dimensional conductivity, with G.W. Milton & V. Nesi, Arch. Rat. Mech. Anal., 173 (1) (2004), 133-150.
Variations on a strange semi-continuity result, with F. Murat & G. Mokobodzki, J. Func. Anal., 227 (1) (2005), 78-112.
Lack of compactness in the two-scale convergence, with J. Casado-Díaz, SIAM J. Math. Anal., 37 (2) (2005), 333-346.
Nonlocal effects in two-dimensional conductivity, Arch. Rat. Mech. Anal., 182 (2) (2006), 255-267.
Homogenization of nonlinear variationals problems with low-conductivity thin regions, with A. Braides, Appl. Math. Opt., 55 (1) (2007), 1-29.
Expansion formulas of the homogenized determinant for anisotropic checkerboards, with Y. Capdeboscq, Proc. Royal Soc. London A, 462 (2073) (2006), 2759-2779.
On cloaking for elasticity and physical equations with a transformation invariant form", with G.W. Milton & J.R. Willis, New J. Physics, 8 (2006), 248.
Two-dimensional div-curl results. Application to the lack of nonlocal effects in homogenization, with J. Casado-Díaz, Com. Part. Diff. Equa., 32 (2007), 935-969.
Asymptotic behaviour of equicoercive diffusion energies in two dimension, with J. Casado-Díaz, Calc. Var. Part. Diff. Equa., 29 (4) (2007), 455-479.
Distributional convergence of null Lagrangians under very mild conditions, with V. Nesi, Dis. Cont. Dyn. Syst. B, 8 (2) (2007), 493-510.
Homogenization of two-dimensional elasticity problems with very stiff coefficients, with M. Camar-Eddine, J. Math. Pures Appl., 88 (2007), 483-505.
Semi-strong convergence of sequences satisfying a variational inequality, with F. Murat & G. Mokobodzki, Annales IHP, Ana. Non Lin., 25 (1) (2008), 121-133.
Homogenization of the two-dimensional Hall effect, with D. Manceau & G.W. Milton, J. Math. Ana. App., 339 (2008), 1468-1484.
Duality results in the homogenization of two-dimensional high-contrast conductivities, with D. Manceau, Networks and Heterogeneous Media, 3 (3) (2008), 509-522.
Compactness of sequences of two-dimensional energies with a zero-order term. Application to three-dimensional nonlocal effects, with J. Casado-Díaz, Calc. Var. Part. Diff. Equa., 33 (2008), 463-492.
Uniform convergence of sequences of solutions of two-dimensional linear elliptic equations with unbounded coefficients, with J. Casado-Díaz, J. Diff. Equa., 245 (2008), 2038-2054.
Homogenization of the three-dimensional Hall effect and change of sign of the Hall coefficient, with G.W. Milton, Arch. Rat. Mech. Anal., 193 (3) (2009), 715-736.
The div-curl lemma "trente ans après": an extension and an application to the G-convergence of unbounded monotone operators, with J. Casado-Díaz & F. Murat, J. Math. Pures Appl., 91 (2009), 476-494.
Giant Hall effect in composites, with G.W. Milton, Multiscale Model. Simul., 7 (3) (2009), 1405-1427.
Homogenization of non-uniformly bounded periodic diffusion energies in dimension two, with A. Braides & J. Casado-Díaz, Nonlinearity, 22 (2009), 1459-1480.
An antisymmetric effective Hall matrix, with G.W. Milton, SIAM J. Appl. Math., 70 (6) (2010), 1810-1820.
Homogenization of the magneto-resistance in dimension two, M3AS, Math. Mod. Met. Appl. Sci., 20 (7) (2010), 1161-1177.
New bounds on strong field magneto-transport in multiphase columnar composites, with G.W. Milton, SIAM J. Appl. Math., 70 (8) (2010), 3272-3286.
Estimate of the pressure when its gradient is the divergence of a measure. Applications., with J. Casado-Díaz , ESAIM COCV, 17 (2011), 1066–1087.
Bounds on strong field magneto-transport in three-dimensional composites, with G.W. Milton, J. Math. Phys., 52 103705 (2011), pp. 18.
A drift homogenization problem revisited, with P. Gérard, Ann. Scu. Norm. Sup. Pisa Cl. Sci, 11 (5) (2012), 1-39.
An optimal condition of compactness for elasticity problems involving one directional reinforcement, with M. Camar-Eddine, J. Elasticity, 107 (2012), 11-38.
Homogenization of high-contrast two-phase conductivities perturbed by a magnetic field. Comparison between dimension two and dimension three, with L. Pater, J. Math. Anal. Appl. 393 (2) (2012), 563-589.
Homogenization of stiff plates and two-dimensional high-viscosity Stokes equations, with J. Casado-Díaz, Arch. Rat. Mech. Anal., 205 (3) (2012), 753-794.
Homogenization with an oscillating drift: from L^2-bounded to unbounded drifts, 2d compactness results and 3d nonlocal effects, Ann. Mate. Pura Appl., 192 (5) (2013), 853-878.
Interior regularity estimates in high conductivity homogenization and application, with Y. Capdeboscq & L. Nguyen, Arch. Rat. Mech. Anal., 207 (1) (2013), 75-137.
Homogenization of convex functionals which are weakly coercive and not equibounded from above, with J. Casado-Díaz, Ann. I.H.P. (C) Non Lin. Anal., 30 (4) (2013), 547-571.
Which electric fields are realizable in conducting materials?, with G.W. Milton & A. Treibergs, ESAIM: Math. Model. Numer. Anal., 48 (2) (2014), 307-323.
Magneto-resistance in three-dimensional composites, with L. Pater, Asymptotic Analysis, 86 (2014), 165-197.
Isotropic realizability of electric fields around critical points, Disc. Cont. Dyn. Syst. B, 19 (2) (2014), 353-372.
First Bloch eigenvalue in high contrast media, with M. Vanninathan, J. Math. Physics, 55, 011501 (2014), pp. 15.
Homogenization of systems with equi-integrable coefficients, with J. Casado-Díaz, ESAIM COCV, 20 (04) (2014), 1214-1223.
Loss of ellipticity through homogenization in linear elasticity, with G. Francfort, M3AS, Math. Mod. Met. Appl. Sci., 25 (5) (2015), 905-928.
Isotropic realizability of current fields in R^3, with G.W. Milton, SIAM J. App. Dyn. Sys., 14 (2) (2015), 1165-1188.
A class of second-order linear elliptic equations with drift: renormalized solutions, uniqueness and homogenization, with J. Casado-Díaz, Potential Analysis, 43 (3) (2015), 399-413.
A new div-curl result. Applications to the homogenization of elliptic systems and to the weak continuity of the Jacobian, with J. Casado-Díaz, J. Diff. Equa., 260 (7) (2016), 5678-5725.
Isotropic realizability of a strain field for the two-dimensional incompressible elasticity system, Inverse Problems, 32 (6) (2016), 065002, 22 pp.
A comparison between two-scale asymptotic expansions and Bloch wave expansions for the homogenization of periodic structures, with G. Allaire & M. Vanninathan, SeMA Journal, 73 (3) (2016), 237-259.
On the possible effective elasticity tensors of 2-dimensional and 3-dimensional printed materials, with D. Harutyunyan & G. Milton, Math. Mech. Com. Sys., 5 (1) (2017), 41-94.
Towards a complete characterization of the effective elasticity tensors of mixtures of an elastic phase and an almost rigid phase, with D. Harutyunyan & G. Milton, Math. Mech. Com. Sys., 5 (1) (2017), 95-113.
Gamma-convergence of equi-coercive nonlinear energies defined on vector-valued functions, with non-uniformly bounded coefficients, with J. Casado-Díaz}, M. Luna-Laynez & A. Pallares-Martín, Nonlinear Analysis TMA, 151 (2017), 187-207.
Homogenization of weakly coercive integral functionals in three-dimensional linear elasticity, with A. Pallares-Martín, J. École Polytechnique - Mathématiques, 4 (2017), 483-514.